# SDR R61A20190809841

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK ON RIB 11A INTERNALLY ON RH HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR JUST AFT OF 5TH RIVET FROM FRONT SPAR UPPER RIVET
ROW. REMOVED AND REPLACED NEW RIB 11A ON RH HORIZONTAL REF. EMB SRM 51-40-08.  A/C REMAINS IN CHECK.
